What are the hazards of stopping outpatient infusion in various places
4hw.com.cn: in recent years, in China, whether it's a cold or a fever, it's easy to infusion. Many friends think that infusion is good and fast. In fact, infusion does great harm. At present, many areas begin to stop outpatient infusion. What are the hazards of infusion? Let's have a look.
1. Heating reaction
The input of heat causing substances, incomplete cleaning and sterilization of infusion bottles or contamination will lead to patients' chills, chills and fever. In serious cases, the fever is as high as 40 ~ 41 ℃.
2. Pulmonary edema
Because the infusion speed is too fast and too much liquid is input in a short time, the circulating blood volume increases sharply, and the heart burden is too heavy, resulting in edema, which is life-threatening in severe cases. Patients with a history of heart failure or heart disease may receive rapid and massive infusion or aggravate heart failure, or induce pulmonary edema.
Because the long-term infusion of high concentration and irritant liquid, or the placement of irritant plastic tube in the vein for too long, it can cause the chemical inflammatory reaction of the local venous wall, or the local venous infection due to the lax aseptic operation during the infusion process.
4. Air embolism
The reason is that the gas is not exhausted during infusion, the rubber pipe is not tightly connected, and there are leaks. As long as a small amount of air enters the vein, the patient will feel abnormal discomfort in the chest, followed by dyspnea, severe cyanosis and hypoxia, which can lead to sudden death.
5. 'malignant' adverse drug reactions
Intravenous drip is also more prone to adverse drug reactions, especially allergic reactions, than oral drugs. If it is taken orally, the impurities that can cause allergy in the drug may be digested in the digestive tract or cannot be absorbed by the body, but these impurities directly enter the blood when drip, which can seriously cause anaphylactic shock or even death. Recently, the media frequently appeared that patients died suddenly due to the use of traditional Chinese medicine injection. This is the reason. The media also exposed that a hospital found black flocs in the infusion bottle. Some doctors said that 'the adverse drug reaction is ultimately the cause of the drug itself, but intravenous drip leads to the aggravation of this adverse reaction, which can seriously lead to shock and even death.' Xinfu injection, Houttuynia cordata injection, acanthopanax senticosus injection and Yinzhihuang Injection cause serious adverse reactions, which are shocking and lingering pain.
According to the statistics of China safe injection alliance, the number of deaths caused by unsafe injection in China is more than 390000 every year. At present, in order to defraud money, the phenomenon of "hanging bottles for all diseases" is very serious in some village clinics or hospitals. Even minor diseases such as toothache, cold and cold should be hung up. Expert survey found that more than 95% of people do not know the harm of abusing infusion and unsafe injection. According to the statistics of the World Health Organization, more than 70% of the infusion is unnecessary.
The shocking abuse of infusion and irrational drug use have brought great disasters to mankind.
6. Granuloma hazard
Recently, a 25 day newborn in Britain died of enteritis. In the later stage of treatment, thousands of ml of fluids were infused. Granuloma was found in the pathological section of his lung, which was caused by insoluble particles brought by a large amount of fluids.
In recent decades, the harm of insoluble particles in the process of infusion has been gradually recognized by people. The human naked eye can see particles with a diameter of more than 50 microns, and it is precisely those harmful particles with a diameter of between 2-50 microns, invisible to the naked eye, moving and unable to metabolize in the body that enter the blood vessels, resulting in various infusion pollution diseases.
A hospital in Beijing found that 598 particles with a particle size of 4-30 microns could be found in 1 ml of 20% mannitol solution. 542 particles with a particle size of 2-16 microns can be detected in the solution of 1 ml of 50% glucose added to penicillin. If there are so many particles in one milliliter of liquid medicine, there will be 200000 particles in 500 milliliters of liquid medicine. Because the diameter of the smallest capillaries in the human body is only 4-7 microns, if you often hit the 'hanging bottle', particles more than 4 microns in the drug solution will accumulate in capillaries such as heart, lung, liver, kidney, muscle and skin. In the long run, it will directly cause microvascular thrombosis, bleeding, increased static pulse pressure, pulmonary hypertension, pulmonary fibrosis and cancer. Particle blockage can also cause local blood supply insufficiency, tissue ischemia, hypoxia, edema, inflammation, allergy and so on. After a large number of particles entering the human body with infusion are swallowed by macrophages, macrophages can increase and form granuloma.
After a large number of particles entering the human body with infusion are swallowed by macrophages, macrophages can increase and form granuloma. A scholar dissected a corpse who had lost 40 liters of 'vials' in his life and found that there were more than 500 granulomas and a large number of microvascular plugs in the lungs of the corpse alone.
7. Iatrogenic infection
In several ways of administration, intravenous drip is the most dangerous. It needs strict aseptic treatment to make drops penetrate the skin barrier and directly input the drug solution into the blood. If the liquid medicine is polluted in the process of production or storage, or the disposable needle is not used, or the skin at the acupuncture site is not disinfected well, it may allow viruses and bacteria to enter the body. At least, it will cause local inflammation, and at worst, the pathogen will spread to the whole body with the blood, causing sepsis, which will be life-threatening. If complete sterility cannot be achieved in the medical environment, it will lead to cross infection.